RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Paneah, Boris Petrovich

Statistics Math-Net.Ru
Total publications: 27
Scientific articles: 25

Number of views:
This page:1345
Abstract pages:5314
Full texts:2227
References:389
E-mail:

http://www.mathnet.ru/eng/person18454
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/343757

Publications in Math-Net.Ru
2003
1. B. P. Paneah, “On Solvability of Functional Equations Relating to Dynamical Systems with Two Generators”, Funktsional. Anal. i Prilozhen., 37:1 (2003),  55–72  mathnet  mathscinet  zmath; Funct. Anal. Appl., 37:1 (2003), 46–60  isi  scopus
1990
2. S. Z. Levendorskii, B. P. Paneah, “Degenerate elliptic equations and boundary value problems”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 63 (1990),  131–200  mathnet  mathscinet  zmath
1988
3. B. P. Paneah, “On solubility of certain non-coercive boundary-value problems for elliptic equations”, Uspekhi Mat. Nauk, 43:5(263) (1988),  209–210  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:5 (1988), 250–251  isi
1987
4. B. P. Paneah, “Some boundary value problems for elliptic equations, and the Lie algebras connected with them. II”, Mat. Sb. (N.S.), 133(175):4(8) (1987),  508–538  mathnet  mathscinet  zmath; Math. USSR-Sb., 61:2 (1988), 495–527
1985
5. B. P. Paneah, “Nonelliptic boundary value problems and related Lie algebras”, Dokl. Akad. Nauk SSSR, 283:1 (1985),  49–53  mathnet  mathscinet  zmath
6. B. P. Paneah, “On the solubility of a certain class of non-coercive boundary-value problems”, Uspekhi Mat. Nauk, 40:1(241) (1985),  209–210  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:1 (1985), 231–232  isi
7. B. P. Paneah, “Some boundary value problems for elliptic equations, and the Lie algebras associated with them”, Mat. Sb. (N.S.), 126(168):2 (1985),  215–246  mathnet  mathscinet  zmath; Math. USSR-Sb., 54:1 (1986), 207–237
1984
8. B. P. Paneah, “Nonelliptic boundary value problems connected with diffusion processes”, Dokl. Akad. Nauk SSSR, 276:3 (1984),  551–554  mathnet  mathscinet  zmath
9. B. P. Paneah, “Certain nonlocal boundary-value problems for linear differential operators”, Mat. Zametki, 35:3 (1984),  425–434  mathnet  mathscinet  zmath; Math. Notes, 35:3 (1984), 223–229  isi
1981
10. B. P. Paneah, “On the theory of solvability of a problem with oblique derivative”, Mat. Sb. (N.S.), 114(156):2 (1981),  226–268  mathnet  mathscinet  zmath; Math. USSR-Sb., 42:2 (1982), 197–235
1978
11. B. P. Paneah, “On a problem with oblique derivative”, Dokl. Akad. Nauk SSSR, 243:6 (1978),  1394–1397  mathnet  mathscinet  zmath
1976
12. B. P. Paneyakh, “Coercive estimates for a class of differential operators”, Mat. Zametki, 20:5 (1976),  725–732  mathnet  mathscinet  zmath; Math. Notes, 20:5 (1976), 965–969
1974
13. V. G. Maz'ya, B. P. Paneah, “Degenerate elliptic pseudo-differential operators and the problem with oblique derivative”, Tr. Mosk. Mat. Obs., 31 (1974),  237–295  mathnet  mathscinet  zmath
1970
14. V. G. Maz'ya, B. P. Paneah, “Coercive estimates and regularity of the solution of degenerate elliptic pseudodifferential equations”, Funktsional. Anal. i Prilozhen., 4:4 (1970),  41–56  mathnet  mathscinet  zmath; Funct. Anal. Appl., 4:4 (1970), 299–311
15. V. G. Maz'ya, B. P. Paneah, “A general theory of relaxation processes for convex functionals”, Uspekhi Mat. Nauk, 25:1(151) (1970),  193–194  mathnet  mathscinet  zmath
1969
16. V. G. Maz'ya, B. P. Paneah, “Degenerate elliptic pseudodifferential operators on a smooth manifold without boundary”, Funktsional. Anal. i Prilozhen., 3:2 (1969),  91–92  mathnet  mathscinet  zmath; Funct. Anal. Appl., 3:2 (1969), 159–160
1967
17. B. P. Paneah, “Solvability conditions for a class of pseudo-differential equations”, Dokl. Akad. Nauk SSSR, 172:5 (1967),  1025–1027  mathnet  mathscinet  zmath
18. B. P. Paneyakh, “Theorems on traces and on the extension of distributions”, Mat. Zametki, 2:6 (1967),  577–588  mathnet  mathscinet  zmath; Math. Notes, 2:6 (1967), 844–850
19. B. P. Paneyakh, “Pseudodifferential operators of constant strength in the main”, Mat. Sb. (N.S.), 73(115):2 (1967),  204–226  mathnet  mathscinet  zmath; Math. USSR-Sb., 2:2 (1967), 179–198
1966
20. B. P. Paneah, “Some inequalities for functions of exponential type and a priori bounds for general differential operators”, Uspekhi Mat. Nauk, 21:3(129) (1966),  75–114  mathnet  mathscinet  zmath; Russian Math. Surveys, 21:3 (1966), 75–114
1965
21. L. R. Volevich, B. P. Paneah, “Certain spaces of generalized functions and embedding theorems”, Uspekhi Mat. Nauk, 20:1(121) (1965),  3–74  mathnet  mathscinet  zmath; Russian Math. Surveys, 20:1 (1965), 1–73
1962
22. B. P. Paneyakh, “On certain problems of harmonic analysis”, Dokl. Akad. Nauk SSSR, 142:5 (1962),  1026–1029  mathnet  mathscinet  zmath
1961
23. B. P. Paneah, “On general systems of differential equations with constant coefficients”, Dokl. Akad. Nauk SSSR, 138:2 (1961),  297–300  mathnet  mathscinet  zmath
24. B. P. Paneah, “Some theorems of Paley–Wiener type”, Dokl. Akad. Nauk SSSR, 138:1 (1961),  47–50  mathnet  mathscinet  zmath
25. B. P. Paneah, “A certain class of differential operators”, Uspekhi Mat. Nauk, 16:5(101) (1961),  221–223  mathnet

2007
26. M. S. Agranovich, A. I. Aptekarev, A. L. Afendikov, N. D. Vvedenskaya, M. I. Vishik, S. G. Gindikin, M. M. Malamud, B. P. Paneah, E. V. Radkevich, V. M. Tikhomirov, A. R. Shirikyan, “Leonid Romanovich Volevich (obituary)”, Uspekhi Mat. Nauk, 62:6(378) (2007),  157–160  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:6 (2007), 1187–1190  isi
2004
27. M. S. Agranovich, A. I. Aptekarev, N. D. Vvedenskaya, M. I. Vishik, S. G. Gindikin, A. M. Il'in, V. P. Maslov, M. M. Malamud, B. P. Paneah, V. M. Tikhomirov, A. R. Shirikyan, “Leonid Romanovich Volevich (on his 70th birthday)”, Uspekhi Mat. Nauk, 59:5(359) (2004),  175–182  mathnet  mathscinet  zmath; Russian Math. Surveys, 59:5 (2004), 991–1000  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019